Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Are there any medications for increasing sexual urge ?

I am married for the last 3 months and have landed into a problem with my sex life. I have always been sexually very active, in the sense that I used to get good erection and used to masturbate well. But for some reason, I am unable to get that urge with my beautiful wife whom I love very dearly and this is really worrying me. I haven't had sex before marriage. Is there anything that can resolve this problem? Are there any medications for increasing sexual urge ? I would appreciate any help on this regards.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  440
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
You have no big problem. However follow the given daily dietary plan. BREAKFAST: Bread, honey, eggs, almonds and skimmed milk. BEFORE NOON: Apple, tea. LUNCH: Lean meat or chicken, vegetables, yogurt, salad of onion and bread. AFTERNOON: Dry fruits and tea. SUPPER/DINNER: Fish and rice or bread BEFORE SLEEPING: Grams, pine nuts.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor